Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 671960, 9 pages
http://dx.doi.org/10.1155/2014/671960
Research Article

A Modified Analytic Function Space Feynman Integral and Its Applications

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 12 May 2014; Accepted 3 July 2014; Published 20 July 2014

Academic Editor: Nelson Merentes

Copyright © 2014 Seung Jun Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We analyze the generalized analytic function space Feynman integral and then defined a modified generalized analytic function space Feynman integral to explain the physical circumstances. Integration formulas involving the modified generalized analytic function space Feynman integral are established which can be applied to several classes of functionals.